Translator Disclaimer
May 2020 Distances and large deviations in the spatial preferential attachment model
Christian Hirsch, Christian Mönch
Bernoulli 26(2): 927-947 (May 2020). DOI: 10.3150/19-BEJ1121

Abstract

This paper considers two asymptotic properties of a spatial preferential-attachment model introduced by E. Jacob and P. Mörters (In Algorithms and Models for the Web Graph (2013) 14–25 Springer). First, in a regime of strong linear reinforcement, we show that typical distances are at most of doubly-logarithmic order. Second, we derive a large deviation principle for the empirical neighbourhood structure and express the rate function as solution to an entropy minimisation problem in the space of stationary marked point processes.

Citation

Download Citation

Christian Hirsch. Christian Mönch. "Distances and large deviations in the spatial preferential attachment model." Bernoulli 26 (2) 927 - 947, May 2020. https://doi.org/10.3150/19-BEJ1121

Information

Received: 1 September 2018; Revised: 1 January 2019; Published: May 2020
First available in Project Euclid: 31 January 2020

zbMATH: 07166552
MathSciNet: MR4058356
Digital Object Identifier: 10.3150/19-BEJ1121

Rights: Copyright © 2020 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 2 • May 2020
Back to Top